# SDR 2005FA0000542

- Difficulty date: April 12, 2005
- Submitted: April 12, 2005
- Operation: General aviation
- Aircraft: N146LH
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844102
- Aircraft time: 126 hours
- Engine: Lyc IO360C1C6
- Engine time: 126 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ6222
- Part serial: D063479112
- Condition: Failed
- Location: Engine
- Part time: 143 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STARTER REPAIRED UNDER W/O 6900 FOR SB A-112. FAILED IN SERVICE 76.4 HOURS LATER.
